International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 128 | Views: 189

Research Paper | Aerospace Engineering | China | Volume 7 Issue 4, April 2018


Improved Cauchy-Schwarz Inequality for Matrices

Huang Hong


Abstract: In this paper, using Hermite-Hadamard Integral Inequality we give an improvement of the matrix Cauchy-Schwarz inequality which was due to Bhatia and Davis in [5], and also obtain a further improvement of a refined matrix Cauchy-Schwarz inequality which was due to Ali et al. in [2].


Keywords: Unitarily invariant norms, Cauchy- Schwarz inequality, Hermite-Hadamard Integral Inequality, Positive semidefinite


Edition: Volume 7 Issue 4, April 2018,


Pages: 625 - 627


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top